# SDR RAIA2018111630001

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 41,862 hours, 25,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE FIND THE ATTACHED INFORMATION CONCERNING; 16112 SDR RAIA201811130001

FORWARD FUSELAGE II - LOWER SKIN AT JACK POINT - PUNCTURE – PERMANENT REPAIR  HAS BEEN PERFORMED IAW: ETD2018-145-117303

DETAILS FOR THIS REPAIR HAVE BEEN EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, WITH SUBJECT 16112 SDR RAIA201811130001
